RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2008, Volume 156, Number 3, Pages 328–350 (Mi tmf6251)  

This article is cited in 1 scientific paper (total in 1 paper)

Lorentz-covariant distributions with spectral conditions

Yu. M. Zinoviev

Steklov Mathematical Institute, Russian Academy of Sciences

Abstract: We describe Lorentz-covariant tempered distributions supported in the product of the closed upper light cones.

Keywords: Lorentz-covariant distribution

DOI: https://doi.org/10.4213/tmf6251

Full text: PDF file (512 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2008, 156:3, 1247–1267

Bibliographic databases:

Document Type: Article
Received: 10.07.2007
Revised: 06.11.2007

Citation: Yu. M. Zinoviev, “Lorentz-covariant distributions with spectral conditions”, TMF, 156:3 (2008), 328–350; Theoret. and Math. Phys., 156:3 (2008), 1247–1267

Citation in format AMSBIB
\Bibitem{Zin08}
\by Yu.~M.~Zinoviev
\paper Lorentz-covariant distributions with spectral conditions
\jour TMF
\yr 2008
\vol 156
\issue 3
\pages 328--350
\mathnet{http://mi.mathnet.ru/tmf6251}
\crossref{https://doi.org/10.4213/tmf6251}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2490260}
\zmath{https://zbmath.org/?q=an:1155.81349}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008TMP...156.1247Z}
\elib{http://elibrary.ru/item.asp?id=11161471}
\transl
\jour Theoret. and Math. Phys.
\yr 2008
\vol 156
\issue 3
\pages 1247--1267
\crossref{https://doi.org/10.1007/s11232-008-0104-x}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000259821400002}
\elib{http://elibrary.ru/item.asp?id=13572272}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-53349118248}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6251
  • https://doi.org/10.4213/tmf6251
  • http://mi.mathnet.ru/eng/tmf/v156/i3/p328

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. M. Zinoviev, “Vacuum expectation values of quantum fields”, Theoret. and Math. Phys., 157:1 (2008), 1399–1419  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:217
    Full text:67
    References:31
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019